# SDR AALA202103069004

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131757
- Condition: No Test
- Location: Emergency Lights
- Part time: 38,655 hours, 15,150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN DID NOT PASS TEST. REPLACED THE EMERGENCY POWER SUPPLY UNIT (11WL) PER AMM 33-51-38-400-001-A.
